# SDR CA990420025

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 724723
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB-OUT, AFTER TAKEOFF, NR 1 ENGINE FAILED.  LOUD BANG WAS HEARD WITH VIBRATIONS, ALL ENGINE PARAMETERS DROPPED TO ZERO WITH EXHAUST GAS TEMPERATURE IN THE RED EXCEEDING 740 DEGREES CELSIUS.
